You are here
Could I be psyching myself out or am I really pregnant ??
Back in October 2009 I was on the pill for about 2 months before I asked my OB to try the depo shot. I got it & like many other women I had a slight bleed for about 6 weeks straight. It made me feel funny & my husband and I decided that it would be okay for me to not be on any birth control & get my hormones back to normal. February 16th was the last possible date I had to get my second shot or go on a different contraceptive. My husband & I have not used any kind of birth control since then. In March my period was over 3 weeks late & much heavier, & brutal than normal. I went & bought Midol for the first time since I was 13 ! I am very regular, 5 day periods with about 1 full day of it being heavy. No cramps. A week before I got it I took a test & it was negative. Fast forward to the past 2 weeks: My period isn't "due" for another week & I am bleeding slightly. But it's blackish brown, not what I would consider to be a period. I have random dizzy spells that last about a minute, a heightened sense of smell, not sleeping anymore than 5-6 hours a night, I'm burping & passing gas a little more than normal, & for the last 3 days I have what feels like a rotten stomach. I am eating & going to the bathroom regularly so I know I'm not backed up. But my lower abdomen feels like someone wrapped a fabric headband around it & is slowly pulling at it. (Sorry, that's the only way I can describe it !) I am slightly over weight & have a little pouch, so I wouldn't notice if my belly was getting any bigger. Last night I took a pregnancy test & It was negative again. So what's the deal ?
Correction: October 2010 ! Also, I do have cramping throughout the day & am more tired than usual.
if your not pregnant you may want to talk to your doc, the headband feeling I had once years ago and it was a gallstone but it felt higher like under my rib cage. Of course pregnancy would be a better option
Eekk, the depo shot is horrid. I have heard nothing but horror stories from my ftiends who were on it.If the pregnancy tests are coming back negative I can almost guarantee it is the shot. A call to your doctor won't hurt, but I would bet it is just your body trying to adjust back to normal.
I was on depo for over a year and got off of it because of headaches. A friend of mine was on it for about the same length of time and it took her almost 2 years to get pregnant, same for me but we were on it longer than you. I'd suggest giving your doctor a call and at least having some kind of exam done, like a sonogram to be sure, worse case scenario you get told no since tests are coming up negative.